# SDR MALA000441

- Difficulty date: July 18, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 8010 · Engine Cranking
- Part: Circuit Board
- Part number: HC396H0540002
- Condition: Failed
- Location: Nr 4 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STARTER OPERATING LIGHT CAME ON IN FLIGHT.  RETURNEDTO MSP.  MAINTENANCE TRANSFERRED TO 409 NR 052766.  REPLACED PCB IN NR 4 PYLON.  OPS CHECK GOOD.
